Follow
Steven Hoehner
Steven Hoehner
Associate Professor of Mathematics, Longwood University
Verified email at longwood.edu - Homepage
Title
Cited by
Cited by
Year
Intrinsic and dual volume deviations of convex bodies and polytopes
F Besau, S Hoehner, G Kur
International Mathematics Research Notices 2021 (22), 17456-17513, 2021
182021
The surface area deviation of the Euclidean ball and a polytope
SD Hoehner, C Schütt, EM Werner
Journal of Theoretical Probability 31, 244-267, 2018
182018
A Concentration Inequality for Random Polytopes, Dirichlet–Voronoi Tiling Numbers and the Geometric Balls and Bins Problem
S Hoehner, G Kur
Discrete & Computational Geometry 65, 730-763, 2021
92021
An intrinsic volume metric for the class of convex bodies in ℝⁿ
F Besau, S Hoehner
Communications in Contemporary Mathematics, 2023
72023
Asymptotic expected -functionals of random polytopes with applications to surface areas
S Hoehner, B Li, M Roysdon, C Thäle
Mathematische Nachrichten, 2023
52023
Extremal general affine surface areas
S Hoehner
Journal of Mathematical Analysis and Applications 505 (2), 125506, 2022
32022
The maximum surface area polyhedron with five vertices inscribed in the sphere
J Donahue, S Hoehner, B Li
Acta Crystallographica Section A: Foundations and Advances 77 (1), 67-74, 2021
3*2021
ON MINKOWSKI SYMMETRIZATIONS OF α-CONCAVE FUNCTIONS AND RELATED APPLICATIONS
S HOEHNER
2*2024
Extremal arrangements of points on a sphere for weighted cone-volume functionals
S Hoehner, J Ledford
Discrete Mathematics 346 (12), 2023
22023
Steiner symmetrization on the sphere
B Basit, S Hoehner, Z Lángi, J Ledford
arXiv preprint arXiv:2406.10614, 2024
12024
Surface areas of equifacetal polytopes inscribed in the unit sphere 𝕊2
N Freeman, S Hoehner, J Ledford, D Pack, B Walters
Involve, a Journal of Mathematics 17 (2), 311-325, 2024
12024
On the Optimality of Random Partial Sphere Coverings in High Dimensions
S Hoehner, G Kur
arXiv:2501.10607, 2025
2025
New fiber and graph combinations of convex bodies
S Hoehner, S Xing
arXiv preprint arXiv:2503.05392, 2025
2025
ON MAXIMAL INTERSECTION POSITION FOR LOGARITHMICALLY CONCAVE FUNCTIONS AND MEASURES
S HOEHNER, M ROYSDON
2024
An extremal problem for the convolution of logarithmically concave functions and measures
S Hoehner, M Roysdon
arXiv preprint arXiv:2401.01033, 2024
2024
Special Session on Convexity and Probability in High Dimensions, III
S Hoehner, SJ Szarek, EM Werner
2020 Fall Southeastern Virtual Sectional Meeting, 2020
2020
An extremal property of rotation epi-means
S Hoehner, F Mussnig
2024 Fall Eastern Sectional Meeting, 0
The system can't perform the operation now. Try again later.
Articles 1–17